# SDR SWAA2019102338145

- Difficulty date: October 22, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 45,075 hours, 23,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER R2 DOOR EMERGENCY EXIT LIGHT LENS CRACKED.         / R&R LENS PER SIP.
